# SDR ASAA2013082995903

- Difficulty date: August 29, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 51,082 hours, 28,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Part number: 65598910
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HITS UPPER CORNER OF BULB SEAL WHEN OPENED.  ACFT GROUNDED.  REPOSITIONED DOOR LINER BULB SEAL IAW AMM 52-13-21-401-006.
